# SDR L1GA200000537

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 BY 10 INCH AREA OF CORROSION BETWEEN LONG 29 RT AND 30 RT AT FS 585.  FILLER INTERNAL AND EXTERNAL DOUBLER INSTALLED.
